Remarks on blowing-up of solutions for some nonlinear schrödinger equations

Kazuhiro Kurata, Takayoshi Ogawa

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We study the blowing-up conditions of solutions for nonlinear Schrödinger equations with interaction which does not satisfy known Glassey's condition [4]. We also give some remarks on the blowing-up conditions on an exterior domain with a star-shaped complement under the Dirichlet boundary condition and on a complement of a ball under the Neumann boundary condition. Finally, we show global existence of solutions for the equation: [formula present].

Original languageEnglish
Pages (from-to)399-419
Number of pages21
JournalTokyo Journal of Mathematics
Volume13
Issue number2
DOIs
Publication statusPublished - 1990 Dec
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Remarks on blowing-up of solutions for some nonlinear schrödinger equations'. Together they form a unique fingerprint.

  • Cite this